MIDLANDS 2020 MATERNITY & MIDWIFERY FESTIVAL – 14TH JULY 2020
LEICESTER CITY FOOTBALL CLUB, LEICESTER, LE2 7FL, UK

Timesco are looking forward to exhibiting at the Midlands 2020 Maternity & Midwifery Festival on 14th July 2020 at Leicester City Football Club.

This midwifery revalidation training event offers a high quality professional programme and incorporates expert speakers, engaging seminars, plus regional awards – all of which can count towards revalidation. The current festival programme is as detailed below – please click here for the current programme as there may be revisions to the programme provided below.

8:30-9:15 – Registration, refreshments, exhibition and academic poster display
9:15-11:15 – Opening Plenary Session

Including presentations from the following speakers;

Chair’s introductory remarks – Sue Macdonald – Festival Chair and Midwifery Consultant

The OASI care bundle, and perineal injury – Professor Jim Thornton – Professor of Obstetrics and Gynaecology, Faculty of Medicine & Health Sciences – University of Nottingham

Preventing PTSD post childbirth through compassion: how interactions between women, midwives and maternity services influence women’s childbirth experiences and subsequent trauma – Dr Diane Ménage – Lecturer in Midwifery De Montfort University & Dr Jenny Patterson – Midwife and Research Fellow – Edinburgh Napier University

Further leadership presentations to be announced

Questions & Discussion

11:15-12:00 – Refreshments, networking, exhibition and academic poster display
11:30-11:40 – Break time sessions

YOUR BEST MIDWIFE
How MATFLIX can prepare you for study, promotion, job interviews and revalidation
Dr Jenny Hall – Editor – MATFLIX
Neil Stewart – Editorial Director – Maternity & Midwifery Forum

12:00-12:25 – Seminars – Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

SEMINAR 1 – THEME: Bringing in better births
Induction of labour – challenging unlicensed synthetic oxytocin in obstetrics
Monica Tolofari – Consultant Midwife – Oxytocin Measures

SEMINAR 2 – THEME: Perinatal mental health
Postpartum psychological adjustment to childbirth: understanding what is normal and how to ‘defuse’
Alison Brodrick – Consultant Midwife – Sheffield Teaching Hospitals

SEMINAR 3 – THEME: Improving care for mothers & babies
Group B Strep: update on policy, practice & available resources
Alison Stanley – Assistant Professor – London School of Hygiene & Tropical Medicine
Student Midwife – University of Brighton

SEMINAR 4 – THEME: Improving care for mothers & babies
Your baby’s biome
Bridget Supple – South Eastern Health and Social Care Trust

12:35-13:00 – Seminars – Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

SEMINAR 5 – THEME: Improving health for midwives, mothers & babies
Physical Activity in pregnancy: the midwives role
Jacqueline Gerrard MBE – PHE Physical Activity Champion

SEMINAR 6 – THEME: Perinatal mental health
Understanding perinatal mental health care referral decisions among midwives and health visitors
Jo Johnson – PhD Student/Midwife, Midwife – University of Worcester

SEMINAR 7 – THEME: Improving care for mothers & babies
Cholestasis of pregnancy – what’s all the fuss?
Jenny Chambers – Founder – ICP Support

SEMINAR 8 – THEME: Implementing Continuity of Carer -the Worcestershire Way
Caitlin Wilson – Consultant Midwife – Worcestershire Acute Hospitals NHS Trust/University of Worcester
13:00-14:10 – Lunch and Seminars – Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

13:10-13:35 Seminar 9 & Seminar 10

SEMINAR 9 – THEME: Bringing in better births
Details coming soon

SEMINAR 10 – THEME: Perinatal mental health
Supporting maternal mental health: How we can change the world
Darcey Croft – Perinatal Wellbeing Team – Buckinghamshire Healthcare NHS Trust

13:45-14:10 – Seminar 11 & Seminar 12

SEMINAR 11 – THEME: Parents’ voices – Down Syndrome – the lived experience
Nicola Enoch – DSUK Positive about Down Syndrome

SEMINAR 12 – THEME: Midwifery careers – Lest we forget: lessons from the Albany Midwifery Practice
Becky Reed – Retired Midwife

14:20-14:45 – Seminars – Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

SEMINAR 13 – THEME: Midwives transforming services
Details coming soon

SEMINAR 14 – THEME: Social and public health – Human trafficking, morbidity and mortality: An emerging and critical challenge for maternity and health care
Samantha Nightingale – Clinical Academic Research Midwife – University Hospitals Coventry and Warwickshire

SEMINAR 15 – THEME: Midwives changing practice – North West London Maternity Transformation Programme Sustainability of maternity transformation
Sophie Kelleway – Project Manager – Maternity Transformation Programme, NWL CCG
Georgia Kontosorou – Project Manager – Maternity Transformation Programme, NWL CCG

14:55-15:25 – Refreshments, networking, exhibition and academic poster display & Presentation of exhibition competition prizes

15:30-15:55 – Seminars – Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

SEMINAR 17 – THEME: Improving care for mothers and babies – Role of the midwife in developing healthy lives
Kathy Whyte – Early Life Health Advocate – Nurture Mum

SEMINAR 18 – THEME: Public health – Reducing social isolation among new mothers
Katie Massie-Taylor – Founder and CEO – Mush

SEMINAR 19 – THEME: Caring for the carers – Who’s The Daddy? A TwoDads Surrogacy Journey
Michael Johnson-Ellis – Co-Founder – TwoDads.UK

SEMINAR 20 – THEME: Improving care for mothers and babies – Correct use of the Finnish manual perineal protection technique – how good are we?
Hana Kleprlikova – Midwife – Croydon University Hospital, Imperial College London/Imperial College Healthcare NHS Trust, Charles University Prague

16:00 – Presentation of the Midlands 2020 Maternity & Midwifery Festival Awards

16:30 – Evaluation, revalidation and closing comments – Sue Macdonald – Midwifery Consultant

16:45 – Close of festival

We look forward to seeing you at the Midlands 2020 Maternity & Midwifery Festival. For more information on Timesco’s extensive range of products, please call us on 01268 297 710.